The Zero-in-the-Spectrum Conjecture
Part of the Ergebnisse der Mathematik und ihrer Grenzgebiete book series (MATHE3, volume 44)
In this section we deal with the zero-in-the-spectrum Conjecture which to the author’s knowledge appears for the first time in Gromov’s article [233, page 120].
KeywordsRiemannian Manifold Universal Covering Finite Type Complete Riemannian Manifold Poincare Duality
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
© Springer-Verlag Berlin Heidelberg 2002